# SDR UALA2012050402625

- Difficulty date: May 3, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 61,525 hours, 21,568 cycles
- Engine: Pwa PW2037
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1520 S29-28l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE AT BS 1520 BETWEEN STRINGERS 29L-28L.  MAJOR REPAIR ACCOMPLISHED: REMOVED CORROSION AND FOUND SHEAR TIE TO BE OUT OF LIMITS.  FABRICATED AND INSTALLED NEW SHEAR TIE PER SRM 51-40-02.
